# SDR 2008UALA03201

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,781 hours, 9,061 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN POS 988 (01=L, 02=R) DIRECTION.  CREW COMMENTS:  RUDDER TRIM WOULD ONLY MOVE LEFT AFTER FIRST MOVING TRIM TO RIGHT.
